# SDR REXA2018021500161

- Difficulty date: February 15, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 20,063 hours, 19,704 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R3117117
- Part serial: 6025216
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL INBD ATTACH ANGLE CRACKED AT LBL 36, BS 484.  REPLACED THE ATTACH ANGLE IAW SRM 51-42-21.
